# SDR FDEA201906201382

- Difficulty date: June 20, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 77,891 hours, 15,447 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70301
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 46 LEFT FOUND WITH   CORROSION AT STATION 5-113 LOWER CENTER CARGO COMPARTMENT BILGE AREA CORRODED LONGERON 46 LEFT STATION   5-113 REPAIR CARRIED OUT AS PER EA  # 1-5310-T0347783 PART 1 TITLE : FUSELAGE -   MAINFRAME - EXFOLIATION CORROSION LONGERON 46L BETWEEN STA 5-113 AND 5-120 -   CORROSION REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
